# SDR DLM88040845

- Difficulty date: September 5, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 45,207 hours, 37,302 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Part number: 801386084
- Condition: Discharged
- Location: Seat 11abc Oxy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLOSING PSU AT SEAT 11ABC THE O2 GENERATOR FIRED INADVERTENTLY.  REPLACED GENERATOR.
